# SDR MASA200500413

- Difficulty date: May 28, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 10,079 hours, 8,083 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Proximity Sensor
- Component: Proximity Senso
- Component part number: 852701
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2831 ROA, L/G AIR GROUND FAIL EICAS MESSAGE.  A/C FERRIED TO TO CLT.  MX SECURED LOOSE ELECTRICAL CONNECTOR ON NOSE LANDING GEAR PROXIMITY SENSOR, REPLACED LT MLG WOW PROXIMITY SENSOR, AND SERVICED NOSE STRUT.  TEST FLIGHT PERFORMED.  NO FURTHER DEFECTS NOTED.
